# SDR 2008UALA03699

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 66,096 hours, 10,822 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 141T489019
- Condition: Cracked
- Location: L2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW L2 LOWER TRACK BRACKET CASTING CRACKED AT FWD OUTBOARD EDGE.  REPLACED 2L WINDOW BRACKET.
